# SDR YENA20121111640

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 10,600 hours, 6,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 MSY-BNA, DURING HEAVY MAINTENANCE CHECK FOUND FORWARD CABIN FRAME 14 CROSSMEMBER CORRODED P/N 170-21766-411.  REPAIRED BY BLENDING CORROSION, FABRICATING "L" ANGLE, SHIMS.  SET RIVET PATTERNS AND DRILLED ALL PARTS.  HFEC INSPECTION, ALODINED, PRIMED, INSTALLED FASTENERS AS PER EC E12-701-01.
